On Devising Boolean Routing Schemes. Flammini, M. & Gambosi, G. Theor. Comput. Sci., 186(1-2):171–198, 1997.
On Devising Boolean Routing Schemes [link]Paper  doi  bibtex   
@article{DBLP:journals/tcs/FlamminiG97,
  author    = {Michele Flammini and
               Giorgio Gambosi},
  title     = {On Devising Boolean Routing Schemes},
  journal   = {Theor. Comput. Sci.},
  volume    = {186},
  number    = {1-2},
  pages     = {171--198},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0304-3975(97)86543-7},
  doi       = {10.1016/S0304-3975(97)86543-7},
  timestamp = {Wed, 17 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/FlamminiG97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0